# SDR REX2008F00031

- Difficulty date: August 12, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING POSTFLIGHT WALKAROUND AT KIDA, THE FIRST OFFICER SPOTTED AN APU EXHAUST PIPE FIRE.  THE CAPTAIN PUSHED THE APU FIRE SWITCH AND WHEN THE FIRE CONTINUED, DISCHARGED THE APU FIRE BOTTLE.  THE FIRE ABATED TEMPORARILY, BUT THEN REIGNITED.  THE FIRST OFFICER EXTINGUISHED THE FIRE WITH A PORTABLE FIRE EXTINGUISHER SUPPLIED BY GROUND PERSONNEL.  MAINTENANCE INSPECTED THE APU AND DETERMINED THERE WAS NO FIRE OUTSIDE OF THE APU ITSELF.  THE APU WAS DEFERRED PER ESTABLISHED COMPANY PROCEDURES AND THE ACFT RELEASED FOR SERVICE.  (S)
